# SDR SWAA041037

- Difficulty date: April 10, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES AT BS 727D, BS 787, BS 907, BETWEEN STRINGERS 8R AND 9R, CRACKED.  REPAIRED FRAME SECTIONS PER SRM.
